# SDR UPS98426919

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION REPAIR TO OVERWING LONGERON OUTER CHORD AT BS 1241 RT SIDE.  THE 2.75 CRACK ON LONGERON FWD END AT BS 1245 CRACK HAS NOW EXTENDED TO 3.75.  CRACK FOUND PROPAGATED TO 3.75 REPAIRED IAW BOEING DRAWING 144U3542 AND EO B747-5310-0523.
